# SDR USAA2012123100004

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 32,795 hours, 21,813 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Cooling Fan
- Part number: 36161404
- Part serial: P3456
- Condition: Leaking
- Location: Apu
- Part time: 11,967 hours, 8,938 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING TAKEOFF, CREW EXPERIENCED A STRONG OIL SMELL FOR 10-15 MINUTES.  SMELL DISSIPATED SLOWLY TO NO SMELL, CONTINUED UPON DESCENT POWER IDLE.  STRONG OIL SMELL RETURNED UNTIL TAXI-IN.  APU WAS NOT IN USE.  MAINTENANCE ACCOMPLISHED CABIN AIR QUALITY J/C 26L00021001 AND FOUND THE APU TO BE THE SOURCE.  FOUND THE APU COOLING FAN ASSEMBLY LEAKING.  REMOVED AND REPLACED APU COOLING FAN IAW AMM 49-52-51-000-002-A.  ACCOMPLISHED J/C 26L00021002 APU SMELL IN CABIN AND J/C 26L0021004 DECONTAMINATION OF ECS (ENGINES AND APU).  ALSO, REPLACED HEPA FILTERS.
